About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 237968, 1 page
http://dx.doi.org/10.1155/2013/237968
Editorial

Topological Methods in Analysis

1Departamento de Matemáticas, Universitat Jaume I, Campus de Riu Sec, 12071 Castellón, Spain
2Department of Mathematics, St. Johns University, Queens, New York City, NY 11439, USA
3Department of Mathematics, California State University, Bakersfield, Bakersfield, CA 93311, USA

Received 11 November 2013; Accepted 11 November 2013

Copyright © 2013 Salvador Hernández et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.